Characterization of a New Family of Distribution Through Upper Record Values

Authors

  • Md. Izhar Khan Department of Statistics & O.R. Aligarh Muslim University, Aligarh 202002, India

DOI:

https://doi.org/10.5556/j.tkjm.52.2021.3253

Keywords:

Characterization, continuous distributions, conditional expectation and record values.

Abstract

In this paper, a new class of distribution has been characterized through the condi- tional expectations, conditioned on a non-adjacent upper record value. Also an equivalence between the unconditional and conditional expectation is used to characterize the new class of distribution.

References

A. H. Khan, M. Faizan and Z. Haque, Characterization of continuous distributions through record statistics, Commun. Korean Math. Soc. 25 (2010), 485-489.

B. C. Arnold, N. Balakrishnan and H. N. Nagaraja, Records, Wiley, NewYork, 1998.

H. Athar, M. Yaqub and H. M. Islam, On characterization of distributions through linear regression of record values and order statistics, Aligarh J. Statist., 23 (2003), 97-105.

K. N. Chandler, The distribution and frequency of record values, J. Royal Statist. Soc. Ser. B 14 (1952), 220-228.

M. A. Khan and R. U. Khan, Generalized upper record values from modified Makeham distribution and related inference, J. Stat. Appl. Prob. 5 (2016), 495-500.

M. Ahsanullah, Record Statistics, Nova Sciences Publishers, New York, 1995.

M. Maswadah and A. A. EL-Faheem, Conditional inference for the Weibull extension model based on the generalized order statistics, Pak. J. Stat. Oper. Res. 3(2018), 199-214.

M. Y. Lee, Characterization of the exponential distribution by conditional expectations of record values, Commun. Korean Math. Soc. 16 (2001), 287-290.

M. Y. Lee, S. K. Chang and K. H Jung, Characterization of the exponential distribution by order statistics and conditional expectations of record values, Commun. Korean Math. Soc. 17(2002) , 535-540.

V. B. Nevzorov, Records : Mathematical Theory, American Mathematical Society, Providence Rhode Island, 2000.

Downloads

Published

2021-08-01

How to Cite

Khan, M. I. (2021). Characterization of a New Family of Distribution Through Upper Record Values. Tamkang Journal of Mathematics, 52(3), 309-316. https://doi.org/10.5556/j.tkjm.52.2021.3253

Issue

Section

Papers